Friday 9-11pm: Casual “Birkastan” Hafla (Pierce)
Teachers: you must bring musicians or your music on a device that has a *microphone jack* that can be plugged into a powered speaker (please test ahead of time).
Saturday in “Birkastan” (Pierce)
10-10:45am: (45 min) Cool Dance Warmup Ideas from some of the Best area ME Dancers
Let Lady Erzulie guide you through several dance warmup moves gleaned from her 16+ year study with some of the area’s top Middle Eastern dancers. It will be a perfect start to a day and night of movement!

11-11:45am: (45 min) Lady Serene Brilliant -Drills for improvisational technique: We will cover techniques for dance improvisation which can be used for a range of traditional Middle Eastern rhythms. Improvisational techniques will be applied to both “slower” taskim and “faster” belady paced rhythms. These drills will help you develop your own combos and improvisational dance style.
(Advanced dancers: Challenge yourselves with balance (tray, sword), veil, zills/spoons, etc)
12-12:45pm: (45 min) Drum Rhythms with Lord Jerryd Leave 4/4 behind and learn Middle Eastern rhythms in 6, 7, 9 and 10!
1-1:45 pm: (45 min) Angie Neylan, Master Teacher, Gypsy Caravan Tribal Bellydance® Discover the feminine powerful dance of Gypsy Caravan! Learn basic and universal tribal dance moves—Gypsy Caravan format—including brief discussion of tribal philosophy and history, along with technique, posture, and simple formation ideas, as we learn to dance together in our dancer’s circle. This snippet workshop offers a fun introduction to this beautiful dance style. Good for beginners and not so beginners!
1:45-2:30 pm: ME Performance FULL Performers: you must bring musicians or your music on a device that has a *microphone jack* that can be plugged into a powered speaker (please test ahead of time). • Beladies of Carolingia (~10 min) • Blue Moon Caravan lead by Neylan (~10 min) • Darshana (aka Angela Colley) (~5 min) • ZaBellies (~5 min) • Kalilia (aka Cheryl Sulyma-Masson) (~5 min) • Smoke ‘N Mirrors (Melissa Maguire and Annette Marie ) with Penny Messier and Rich Parker (~5 min) • Baseema and ATS® students (~10 min)
2:45-3:30 pm: (45 min) Lady Leyli – Finding The One: Counting for Dancers
You’ve worked on your dance vocabulary, learned a few choreographies, maybe even learned to play a RLR pattern on your zills, but putting it all together is hard. Most importantly, where the heck is The One? In this class, we’ll work the the baladi rhythm. We’ll learn to say the elements of the rhythm, count it with the “ands”, identify where to play our zills, and finally dance with it, always paying attention to The One. Great for tribal style, improv dancers, and anyone who loses The One. All levels welcome; may be challenging for baby beginners.
3:45-4:30pm: (45 min) Val Kerin – the Zen of Performance —Tips to de-stress and enjoy your audience and your performance.
4:30-5pm ME Live Music Performance Performers: Contact Erzulie (Judith Tacelli) to pick out your song. Song list available at Please note which song you would like. • Eve Tribal Fusion Belly dance to CD (~10 min) • Lady Kassandra, Mandoubala (~5 min) • Lady Leyli, Rumelaj (~5 min) • Lady Serene, Erev Shel Shoshanim (~5 min) • Angela Bowen, Bir Demet (~5 min)
8:30pm-11ish: “Birkastan” Hafla (Pierce) All musicians are welcome to sit in. Everyone welcome and encouraged to dance! 8:30-11ish Band/Open Dance/with Performances mixed in throughout the night